# SDR 97ZZZX1459

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, CORROSION WAS NOTED ON CABIN SEAT TRACK FROM STA 1030 TO STA 1110 AT LBL 40.
